# SDR R7M2002F00036

- Difficulty date: February 14, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N779LF
- Make and model: Snias AS350D1
- Aircraft serial: 1621
- Engine: Allsn 250C30
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG3545
- Part serial: CBC397548
- Condition: Discharged
- Location: Main
- Part time: 7,550 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEAD ACID BATTERY WOULD NOT HOLD CHARGE.  UNIT SCRAPPED ON SITE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
